MathSciNet Relay Station
MathSciNet bibliographic data
MR1122059 65M60 (65R20)
Chen, C.; Thomée, V.; Wahlbin, L. B. Finite element approximation of a parabolic integro-differential equation with a weakly singular kernel. Math. Comp. 58 (1992), no. 198, 587–602.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement